# SDR DALA2016110308217

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 81,271 hours, 11,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY M739 AT SEAT 39A DOES NOT HOLD BATTERY IN POSITION.  REPLACED POWER SUPPLY SYSTEM OPERATION IS NORMAL.
